# SDR DALA2021011500250

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EM 5711-01036 (A320-57-1178) CRACKS FOUND AT SEVERAL HOLE POSITIONS IN JUNCTION BETWEEN FLOOR BEAMS AND VERTICAL STIFFENERS.  CORRECTIVE ACTION: MON INSP PER ERA 589027-14AD.
